home

Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart
slide 1 of 6, Theraflu Nighttime Severe Cold Power Pods, 8 ct
slide 2 of 6, Theraflu Nighttime Severe Cold Power Pods, 8 ct
slide 3 of 6, Theraflu Nighttime Severe Cold Power Pods, 8 ct
slide 4 of 6, Theraflu Nighttime Severe Cold Power Pods, 8 ct
slide 5 of 6, Theraflu Nighttime Severe Cold Power Pods, 8 ct
slide 6 of 6, Theraflu Nighttime Severe Cold Power Pods, 8 ct
Theraflu

Theraflu Nighttime Severe Cold Power Pods

Introducing a new way to get powerful cold and flu symptom relief! Theraflu PowerPods offer warm, soothing cold and flu symptom relief brewed at the quick press of a button. Plus, they come in a honey…

Ingredients

Active Ingredients: In Each Pod: Acetaminophen (650 mg), Diphenhydramine HCI (25 mg), Phenylephrine HCI (10 mg). Purposes: Pain Reliever/Fever Reducer, Antihistamine/Cough Suppressant, Nasal Deco…

contains acetaminophen; contains acetaminophen, ask a doctor or pharmacist; with any other product containing diphenhydramine, even one used on the skin; if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug; contains an MAOI, ask a doctor or pharmacist before taking this product